# SDR SWIA2020060950986

- Difficulty date: April 28, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS349 LOWER FRAME SECTOR BETWEEN STR 26L - STGR 26R.  (C-CHECK) RO 4/23/2020 BLENDED, AND EVALUATED FS 349 LOWER FRAME SECTOR CORROSION ON STR 26L TO STR 26R.  UPON REMOVAL OF FS 349 FRAME FOR ACCESS ON JOB 710222104 MX TRANS 20918758. ADDITIONAL CORROSION FOUND UNDER LOWER FLANGES, FRAME WAS FOUND TO BE OUT OF LIMITS, FS 349 FRAME REMOVED AND REPLACED.
